Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Distribution of semi-$ k$-free integers

Authors: D. Suryanarayana and R. Sitaramachandra Rao
Journal: Proc. Amer. Math. Soc. 37 (1973), 340-346
MSC: Primary 10H25
MathSciNet review: 0311599
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ Q_k^\ast(x)$ denote the number of semi-k-free integers $ \leqq x$. It is known that $ Q_k^\ast(x) = \alpha _k^\ast x + O({x^{1/k}})$, where $ \alpha _j^\ast$ is a constant. In this paper we prove that

$\displaystyle \Delta _k^\ast(x) = Q_k^\ast(x) - \alpha _k^\ast x = O({x^{1/k}}\exp \{ - A{\log ^{3/5}}x{(\log \log x)^{ - 1/5}}\} ),$

where A is an absolute positive constant. Further, on the assumption of the Riemann hypothesis, we prove that

$\displaystyle \Delta _k^\ast(x) = O({x^{2/(2k + 1)}}\exp \{ A\log x{(\log \log x)^{ - 1}}\} ).$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H25

Retrieve articles in all journals with MSC: 10H25

Additional Information

Keywords: Semi-k-free integers, Riemann zeta function, Riemann hypothesis
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society